# SDR ASOA05958

- Difficulty date: November 6, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE SERVICE DOOR WAS FOUND DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE LUBRICATED THE SERVICE DOOR, AND ADJUSTED A TURNBUCKLE AT THE LEVER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
